# SDR SWAA2021071981816

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT AFT CARGO BAY BS727A+10 RBL13 WL156. ; / [01] EVALUATED CORROSION ON TRACK; FOUND 0.020 REMOVED FROM ORIG 0.070 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKNOWN; [02] VERIFIED OUT OF LIMITS; [03] TRACK WILL BE REMOVED AND REPLACED FROM BS 727 TO BS887 ON FAULT #TTG8Q005DZDV; [04] VERIFIED OUT OF LIMITS AND TRACK WILL BE REMOVED AND REPLACED FROM BS 727 TO BS887 ON FAULT #TTG8Q005DZDV
